MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 1.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714150
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Event or Problem Description
Customer reports: the balloon burst on the sld.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event.The device history record review could not be performed since no lot number was provided from customer complaint report, and no photo/actual sample with a lot number was received; not a valid lot number.One decontaminated sample was received for evaluation.A visual inspection was performed according to procedure.Additionally, a functional test was performed; it was observed that it was leaking in the tip of the tube.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 14FR X 1.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18123801
Report Number9612030-2023-03855
Device Sequence Number6884804
Product Code KNT
UDI-Device Identifier10884521010642
UDI-Public10884521010642
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714150
Device Catalogue Number714150
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown